Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Integer-valued entire functions


Author: Raphael M. Robinson
Journal: Trans. Amer. Math. Soc. 153 (1971), 451-468
MSC: Primary 30.57
DOI: https://doi.org/10.1090/S0002-9947-1971-0274762-7
MathSciNet review: 0274762
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The theory of integer-valued entire functions is organized in an improved fashion. Detailed results are proved when the indicator diagram is a line segment. For the first time, a method is developed for treating completely integer-valued functions with an unsymmetrical growth pattern.


References [Enhancements On Off] (What's this?)

  • [1] R. C. Buck, Integral valued entire functions, Duke Math. J. 15 (1948), 879-891. MR 10, 693. MR 0029984 (10:693c)
  • [2] G. Doetsch, Theorie und Anwendung der Laplace-Transformation, Springer, Berlin, 1937.
  • [3] M. Fekete, Über die Verteilung der Wurzeln bei gewissen algebraischen Gleichungen mit ganzzahligen Koeffizienten, Math. Z. 17 (1923), 228-249. MR 1544613
  • [4] M. Fekete and G. Szegö, On algebraic equations with integral coefficients whose roots belong to a given point set, Math. Z. 63 (1955), 158-172. MR 17, 355. MR 0072941 (17:355a)
  • [5] L. Kronecker, Zwei Sätze über Gleichungen mit ganzzahligen Coefficienten, J. Reine Angew. Math. 53 (1857), 173-175.
  • [6] C. Pisot, Über ganzwertige ganze Funktionen, Jber. Deutsch. Math.-Verein. 52 (1942), 95-102. MR 4, 270. MR 0008256 (4:270c)
  • [7] -, Sur les fonctions arithmétiques analytiques à croissance exponentielle, C.R. Acad. Sci. Paris 222 (1946), 988-990. MR 8, 23. MR 0016482 (8:23d)
  • [8] -, Sur les fonctions analytiques arithmétiques et presque arithmétiques, C. R. Acad. Sci. Paris 222 (1946), 1027-1028. MR 8, 23. MR 0016483 (8:23e)
  • [9] G. Pólya, Über ganzwertige ganze Funktionen, Rend. Circ. Mat. Palermo 40 (1915), 1-16.
  • [10] -, Sur les séries entières à coefficients entiers, Proc. London Math. Soc. (2) 21 (1922), 22-38.
  • [11] -, Über gewisse notwendige Determinantenkriterien für die Fortsetzbarkeit einer Potenzreihe, Math. Ann. 99 (1928), 687-706. MR 1512473
  • [12] -, Untersuchungen über Lücken und Singularitäten von Potenzreihen, Math. Z. 29 (1929), 549-640. MR 1545027
  • [13] R. M. Robinson, Intervals containing infinitely many sets of conjugate algebraic integers, Studies in Mathematical Analysis and Related Topics, Stanford Univ. Press, Stanford, Calif., 1962, pp. 305-315. MR 26 #2433. MR 0144892 (26:2433)
  • [14] -, Algebraic equations with span less than 4, Math. Comp. 18 (1964), 547-559. MR 29 #6624. MR 0169374 (29:6624)
  • [15] -, Intervals containing infinitely many sets of conjugate algebraic units, Ann. of Math. (2) 80 (1964), 411-428. MR 31 #157. MR 0175881 (31:157)
  • [16] -, An extension of Pólya's theorem on power series with integer coefficients, Trans. Amer. Math. Soc. 130 (1968), 532-543. MR 36 #2785. MR 0219706 (36:2785)
  • [17] -, Conjugate algebraic integers on a circle, Math. Z. 110 (1969), 41-51. MR 40 #95. MR 0246826 (40:95)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.57

Retrieve articles in all journals with MSC: 30.57


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1971-0274762-7
Keywords: Integer-valued, completely integer-valued, unsymmetrical growth, exponential type, indicator diagram, Laplace transform, singularity hull, generating function, power series with integer coefficients, transfinite diameter, conjugate algebraic integers
Article copyright: © Copyright 1971 American Mathematical Society

American Mathematical Society